# SDR AALA20150106014

- Difficulty date: January 4, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 68,376 hours, 35,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK  NR 6, FROM FS 403 TO 406, IS CORRODED OUT OF LIMITS IAW SRM 53-05-00 FIGURE 4B-1.  ACCOMPLISHED SEAT TRACK PLUG REPAIR IAW AARD 53-20-00-10 & SRM 53-05 FIGURE 4A.
